Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The construction of the maximal $ A\sb 1$'s in the exceptional algebraic groups


Author: Donna M. Testerman
Journal: Proc. Amer. Math. Soc. 116 (1992), 635-644
MSC: Primary 20G15; Secondary 20E28, 20G05
MathSciNet review: 1100666
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a simply connected simple algebraic group of exceptional type defined over an algebraically closed field of characteristic $ p > 3,3,5,7,7$, for $ G$ of type $ {G_2},\;{F_4},\;{E_6},\;{E_7},\;{E_8}$, respectively. We construct the maximal closed connected subgroups of $ G$, that are simple of type $ {A_1}$. This completes Seitz's classification (under the indicated prime restrictions) of the maximal closed connected subgroups of $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G15, 20E28, 20G05

Retrieve articles in all journals with MSC: 20G15, 20E28, 20G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1100666-2
PII: S 0002-9939(1992)1100666-2
Article copyright: © Copyright 1992 American Mathematical Society